Оцінки відхилення інтегральних операторів у напівлінійних метричних просторах і їх застосування / Бабенко В. Ф., Бабенко В. В., Коваленко O. В., Парфінович Н. В. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (5))

Babenko V. F., Babenko V. V., Kovalenko O. V., Parfinovych N. V.
Estimates for deviation of integral operators in semilinear metric spaces and their applications


Download publication will be available after 06/01/2024 р., in 100 days

Cite:
Babenko, V. F., Babenko, V. V., Kovalenko, O. V., Parfinovych, N. V. (2022). Estimates for deviation of integral operators in semilinear metric spaces and their applications. Ukrainian Mathematical Journal, 74 (5), 599-609. http://jnas.nbuv.gov.ua/article/UJRN-0001336871 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна